MAUDE Adverse Event Report: TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP

TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number 004628-005
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, device evaluation is not yet complete.A report will be filed upon completion of the evaluation.
 
Event or Problem Description
It was reported that the wake button was unresponsive.Customer confirmed pump display turned on when plugged into a power source.Customer¿s blood glucose was 228 mg/dl.Reportedly, customer continued to use the pump for insulin therapy.

Brand Name
T:FLEX INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key10855939
Report Number3013756811-2020-127824
Device Sequence Number3189987
Product Code LZG
UDI-Device Identifier00852162004606
UDI-Public(01)00852162004606
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number004628-005
Device Catalogue Number007666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR